Roll on bed time

I had a ear infection for 2 years the doctor gave me penicillin and sent me home 6 time's till I said it's more I was tired grumpy cramping then I kept nearly fainting blood test showed underactive thyroid doctor said lowest she'd seen been on levothyroxine 8 days 100mg how long till I get my ooomf back and why am I yellow the wife's calling me Bart Simpson lol

17 Replies

oldestnewest
  • Have your GPs ruled out TMJ for your ear problems?

    webmd.com/oral-health/guide...

    Where are you yellow? Is it your skin? Your eye whites? If you're yellow, that sounds serious tbh and may be a problem with your liver. I would go to A&E asap. If your GP didn't pick up on any skin discolouration, then they should hang their heads.

    Take care, B

  • All over iv been to the hospital got turned away loads of times the walk in centre and got taken to hospital 2 weeks ago my mother in law found me on the bedroom floor and rang 999 they discharged me after 5 hours told me to take 100mg instead of 50 of levothyroxine and confirmed massively low readings I'm so sick of being tired I got a beautiful little boy I wear out playing with and work is hard

  • What's tmj

  • Temporomandibular Joint

  • Follow the blue link above Jay.

    I'm saddened by the lack of treatment you have received :(

    Has anyone done a Liver Function Test? It's a simple blood test.

    It's really hard with young children. I think it's amazing that you've been able to carry on like this for so long. I really do take my hat off to you.

    What was your TSH - thyroid blood result?

  • I nearly passed out at work my boss drove me to the doctors saw a different gp thought it was my ears she sent me for a blood test then 2 days later she rang me and said pick up a prescription in the morning you have the lowest thyroid count iv ever seen that's all I know so far back on the 19th 3 days later I was at home I went dizzy my hands and feet went numb went all confused woke up with 3 paramedics looking at me iv been tiered for 3 years cramps moody not eating you name it but sat in hospital a woman ran in with a tiny little girl with burns all over her made me think I was lucky so I don't really know much about it all yet just glad there's a way forward and I'm not just a grumpy lazy 30 year old grandad ha ha

  • Yellow skin often means jaundice. Whilst some hypo symptoms go quick for me it took a year before really better.

  • I just though I was getting older haha and lazy got very depressed the first doctor to really acknowledge it was more was foreign crazy eh all the English doctors fobbed me off. Say's alot I think.

  • Have you have your B12 tested? Apparently a deficiency can cause yellowing of the skin.

  • I'm a bit new to all this I don't know much about it all like I say I just thought I was getting old quick starting to feel better just glad somethings starting to get done I don't know what b12 is

  • B12 is a vitamin the body needs a certain level of. Having thyroid problems often leave us low in certain vits/minerals/hormones.

    It would be good if your GP would test your levels of Vit B12, Vit D, Folate and Ferritin. And having FT3 & FT4 are useful (although not all NHS GP's/Labs will do them)

    Hopefully the Levo will kick in soon and you will start to feel better.

    It's important too, to take control of your treatment and a good start is to get copies of all the blood tests you have done (you are entitled to them) you can then see what needs looking at eg deficiencies.

  • Thank you Il ask when I go back

  • My doctor just rang and said my cortisol levels are low can I go for another blood test early morning I think the NHS are really just vampires and this is a con

  • Most members on here have to fight to get blood tests done, so dont turn any down that are offered!!

  • I aint moaning at all I like a joke I'm a laugher not a cryer

  • Are you sure it was ear infection ? Hashimotos can in some cases cause pain and discomfort in the ear or teeth or jaw or all together. It is the biggest cause of hypothyroidism world wide ,according to all my years of research . Your obviously hypo so doctors prescribed thyroxine the symptoms numbness dizziness confusion ( foggy brain ) tired all the time , no appetite and probably a few more are all hypo symptoms . !!!! It will take a few weeks to feel the benefit of taking thyroxine . Hopefully this will have you back to your old self . But if you have hashimotos could be a bit more complicated . Marley .

  • Hashimotos sounds like a Japanese car company what is it like

You may also like...